Blow-Up Phenomena for a Class of Parabolic Systems with Time Dependent CoefficientsReportar como inadecuado




Blow-Up Phenomena for a Class of Parabolic Systems with Time Dependent Coefficients - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Blow-up phenomena for solutions of some nonlinear parabolic systems with time dependent coefficients are investigated. Both lower and upper bounds for the blow-up time are derived when blow-up occurs.

KEYWORDS

Parabolic Systems; Blow-Up; Sobolev Type Inequality

Cite this paper

L. Payne and G. Philippin -Blow-Up Phenomena for a Class of Parabolic Systems with Time Dependent Coefficients,- Applied Mathematics, Vol. 3 No. 4, 2012, pp. 325-330. doi: 10.4236-am.2012.34049.





Autor: Lawrence E. Payne, Gérard A. Philippin

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados